# SDR AALA202403151623

- Difficulty date: March 11, 2024
- Submitted: March 15, 2024
- Operation: Air carrier
- Aircraft: N172US
- Make and model: Airbus A321-211
- Aircraft serial: 1472
- Aircraft time: 74,920 hours, 28,762 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: NOTREPORTED
- Condition: Binding
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR DIFFICULT TO OPEN AND CLOSE.
